Feuilletages riemanniens
Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1988-1989), Exposé no. 707, p. 183-197
@incollection{SB_1988-1989__31__183_0,
     author = {Haefliger, Andr\'e},
     title = {Feuilletages riemanniens},
     booktitle = {S\'eminaire Bourbaki : volume 1988/89, expos\'es 700-714},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {177-178},
     year = {1988-1989},
     note = {talk:707},
     pages = {183-197},
     zbl = {0703.57012},
     mrnumber = {1040573},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1988-1989__31__183_0}
}
Haefliger, André. Feuilletages riemanniens, dans Séminaire Bourbaki : volume 1988/89, exposés 700-714, Astérisque, no. 177-178 (1988-1989), Exposé no. 707, pp. 183-197. http://www.numdam.org/item/SB_1988-1989__31__183_0/

[1] R. Almeida - P. Molino - Flots riemanniens sur les 4-variétés compactes, Tohoku Math. Jour. 38 (1986), 313-326. | MR 843815 | Zbl 0603.57017

[2] R. Brooks - Some Riemannian and dynamical invariants of foliations, in Differential Geometry, Proceed. Maryland, 1981-82. Progress in Math. 32, Birkhäuser, 56-72. | MR 702527 | Zbl 0519.53028

[3] P. Caron - Y. Carrière - Flots transversalement de Lie Rn, flots de Lie minimaux, C.R. Ac. Sci. Paris 260(1980), 477-478. | MR 608586 | Zbl 0453.57019

[4] Y. Carrière - Flots riemanniens et feuilletages géodésibles de codimension un, Thèse de troisième cycle, Université de Lille I,1981.

[5] Y. Carrière - Flots riemanniens, dans "Structures transverses des feuilletages ", Astérisque 116 (1984), 393-400. | MR 755161 | Zbl 0524.57018

[6] Y. Carrière - Les propriétés topologiques des flots riemanniens retrouvées à l'aide du théorème des variétés presque plates, Math.Zeitschrift 186 (1984), 393-400. | MR 744829 | Zbl 0524.57018

[7] Y. Carrière - Feuilletages riemanniens à croissance polynomiale, Comm. Math. Helv. 63 (1988), 1-20. | MR 928025 | Zbl 0661.53022

[8] Y. Carrière - Variations on Riemannian flows, Appendix A , p. 217-234 in [28].

[9] Y. Carrière - E. Ghys - Relations d'équivalences moyennables sur les groupes de Lie, C.R. Acad. Sci. Paris 300 (1985), 677-680. | MR 802650 | Zbl 0613.43001

[10] L. Conlon - Transversally parallelizable foliations of codimension 2, Trans. Am. Math. Soc., 194 (1974), 79-102. | MR 370617 | Zbl 0288.57011

[11] A. El Kacimi - G. Hector - Décomposition de Hodge basique pour un feuilletage riemannien, Ann. Inst. Fourier, Grenoble 36 (1986), 207-227. | Numdam | MR 865667

[12] A. El Kacimi - V. Sergiescu - G. Hector - La cohomologie basique d'un feuilletage riemannien est de dimension finie, Math. Zeitschrift 188 (1985), 593-599. | MR 774559 | Zbl 0536.57013

[13] D. B. A. Epstein - Foliations with all leaves compact, Ann. Inst. Fourier, Grenoble 26 (1976), 265-282. | Numdam | MR 420652 | Zbl 0313.57017

[14] D. B. A. Epstein - Transversally hyperbolic 1 -dimensional foliations, in "Structures transverses des feuilletages" Astérisque 116 (1984), 53-69. | MR 755162 | Zbl 0575.57014

[15] E. Fedida - Sur lesfeuilletages de Lie, C.R. Acad. Sci. Paris 272 (1971), 999-1001. | MR 285025 | Zbl 0218.57014

[16] E. Ghys - Feuilletages riemanniens sur les variétés simplement connexes, Annal. Inst. Fourier, Grenoble 34 (1984), 203-223. | Numdam | MR 766280 | Zbl 0525.57024

[17] E. Ghys - Groupes d'holonomie des feuilletages de Lie, Indag. Math. 47 (1985), 173- 182. | MR 799078 | Zbl 0571.57020

[18] E. Ghys - V. Sergiescu - Stabilité et conjugaison pour certains feuilletages, Topology 19 (1980), 179-197. | MR 572582 | Zbl 0478.57017

[19] D. Gromoll - K. Grove - The low-dimensional metric foliations of Euclidean spheres, Journ. of diff. Geometry 28 (1988), 143-156 . | MR 950559 | Zbl 0683.53030

[20] A. Haefliger - Pseudogroups of local isometries, in Proceed. Vth Coll. in Differential Geometry, ed. L.A. Cordero, Research notes in Math. 131, Pitman (1985), 174-197. | MR 864868 | Zbl 0656.58042

[21] A. Haefliger - E. Salem - Riemannian foliations on 1-connected manifolds and actions of tori on orbifolds, à paraître dans Ill. Journ. of Math. | Zbl 0701.53053

[22] R. Hermann - A sufficient condition that a mapping of Riemannian manifolds be a fiber bundle, Proc. AMS 11 (1960), 236-242. | MR 112151 | Zbl 0112.13701

[23] F. W. Kamber - P. Tondeur - Duality theorems for foliations, in "Structures transverses des feuilletages",Astérisque, 116 (1984), 108-116. | MR 755165 | Zbl 0559.58022

[24] S. Kobayashi - Tranformation groups in differential geometry, Ergebnisse der Mathematik 70, Springer (1972). | MR 355886 | Zbl 0246.53031

[25] J. Meyer - e-foliations of codimension two, Journ. of Diff. Geometry 12 (1977), 583- 594. | MR 512927 | Zbl 0421.57008

[26] P. Molino - Etude des feuilletages transversalement complets et applications, Ann. Inst. Ec. norm. Sup. 10 (1977), 289-307. | Numdam | MR 458446 | Zbl 0368.57007

[27] P. Molino - Géométrie globale desfeuilletages riemanniens, Ned. Ak. van Wet., Indag. Math. 85 (1982), 45-76. | MR 653455 | Zbl 0516.57016

[28] P. Molino - "Riemannian Foliations", Birkhäuser, Progress in Mathematics (1988). | MR 932463 | Zbl 0633.53001

[29] P. Molino - V. Sergiescu - Deux remarques sur les flots riemanniens, Manuscripta Math. 51 (1985),145-161. | MR 788676 | Zbl 0585.53026

[30] G. Reeb - Sur certaines propriétés topologiques des variétés feuilletées, Hermann, Paris (1952). | MR 55692 | Zbl 0049.12602

[31] B. Reinhart - Foliated manifolds with bundle-like metrics, Ann. of Math. 6 9(1959), 119-132. | MR 107279 | Zbl 0122.16604

[32] B. Reinhart - Harmonic integrals on foliated manifolds, Amer. Jour. of Math. 81 (1959), 529-536. | MR 107280 | Zbl 0088.07902

[33] E. Salem - Une généralisation du théorème de Myers-Steenrod aux pseudogroupes d'iso- métries locales, Ann. Inst. Fourier 38 (1988), 185-200. | Numdam | MR 949015 | Zbl 0613.58041

[34] V. Sergiescu - Cohomologie basique et dualité desfeuilletages riemanniens, Ann. Inst. Fourier, Grenoble 35 (1985), 137-158. | Numdam | MR 810671 | Zbl 0563.57012

[35] C. Series - Foliations of polynomial growth are hyperfinite, Isr. J. Math. 34 (1979), 245-258. | MR 570884 | Zbl 0436.28015

[36] J.-C. Sikorav - Formes différentielles fermées non singulières sur le n-tore, Comm. Math. Helv. 57 (1982), 79-106. | MR 672847 | Zbl 0513.58003

[37] W. Thurston - The geometry and topology of 3-manifolds, Mimeographed Notes, Princeton University (1978).

[38] W. Thurston - A norm on the homology of 3-manifolds, preprint. | MR 823443

[39] D. Tischler - Onfibering certain manifolds over S1, Topology 9 (1970),153-154. | MR 256413 | Zbl 0177.52103

[40] J. Tits - Free subgroups in linear groups, J. of Algebra 20 (1972), 250-270. | MR 286898 | Zbl 0236.20032

[41] R. Zimmer - "Ergodic theory and Semisimple groups", Birkhäuser, Boston, 1984. | MR 776417 | Zbl 0571.58015

[42] R. Zimmer - Amenable actions and dense subgroups of Lie groups, J. Funct. Anal. 72, 58-64. | MR 883503 | Zbl 0632.22008

[43] J. A. Wolf - Growth offinitely generated solvable groups and curvature of Riemannian manifolds, J. Diff. Geometry 2 (1968), 421-446. | MR 248688 | Zbl 0207.51803